Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on an inverse problem in mathematical physics

Authors: Richard Bellman and John M. Richardson
Journal: Quart. Appl. Math. 19 (1961), 269-271
MSC: Primary 34.30
DOI: https://doi.org/10.1090/qam/130417
MathSciNet review: 130417
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30

Additional Information

DOI: https://doi.org/10.1090/qam/130417
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society